Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What does delayed period in a woman taking birth control pills and having pcos mean ?

Hi am 20,i have polcystic ovarian syndrome and im on yasmin birthcontrol.i never missed a tablet and if i was an hour or two late i took two tablets instead of one and i did this for about3-4days.The day i had sex was the day i start the 7 non active pills and i had sex in the afternoon and took the pill at 10 in the night which is the time i take the pill.I suppose to get my period on the third day of this non active pill and today is the fourth day.Could i be pregnant?I am on the pill for 6months now.
Asked On : Fri, 27 May 2011
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
if you are taking pills regularly the no chance of pregnancy.But you can do Urine pregnancy test by UPT kit at home and do confermation otherwise wait for more three days and consult your doctor.
Answered: Fri, 27 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor